# SDR SWAA2022071127699

- Difficulty date: July 10, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36660
- Aircraft time: 40,215 hours, 24,428 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Part number: 840002074
- Part serial: BN249072
- Condition: Faulty
- Location: Cabin
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOTAL AND IMMEDIATE LOSS OF HYDRAULIC B SYSTEM FLUID FOLLOWING INITIAL FLAP SELECTION ON APPROACH. / [01] FOUND FLOW LIMITER ASSEMBLY MODULE LEAKING. REMOVED AND REPLACED I/A/W AMM 29-00-00 REMOVED AND REPLACED EDP CASE DRAIN FILTER I/A/W AMM 29-11-51 REMOVED AND REPLACED EMDP CASE DRAIN FILTER I/A/W AMM 29-11-41 REMOVED AND REPLACED RETURN FILTER I/A/W AMM 29-11-61 REMOVED AND REPLACED MODULE FILTER I/A/W AMM 29-11-71 SERVICED B HYDRAULIC RESERVOIR I/A/W AMM 12-12-00 LEAK AND OPS CHECK GOOD
